# SDR ASAA2014012612497

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38 hours, 18 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AUTOPILOT B ENGAGED,  FMC P/RST YELLOW ALERT LIGHT ILLUMINATED.  F/O MAP DISPLAY SHOWED VTX, FMA SHOWED CWS P, LNAV/VNAV DISENGAGED. AUTOPILOT REMAIN ENGAGED, AFTER SWITCHING TO AUTOPILOT A AND RESTORING LNAV & VNAV PROBLEM CLEARED ITSELF BEFORE QRH PROCEDURES.  ACFT GROUNDED.  COULD NOT DUPLICATE. ACCOMPLISHED FMCS OPS TEST IAW MM34-61-00, GROUND VERIFICATION TESTED NORMAL.
